Browse by ISB Authors

Group by: Item Type | Affiliation | No Grouping
Number of items: 3.

Article

Feinberg, E and Mandava, M and Shiryaev, A N (2017) Kolmogorov’s Equations for Jump Markov Processes with Unbounded Jump Rates. Annals of Operations Research.

Feinberg, E A and Mandava, M and Shiryaev, A N (2014) On solutions of Kolmogorovʼs equations for nonhomogeneous jump Markov processes. Journal of Mathematical Analysis and Applications, 411 (1). 261 - 270.

Conference or Workshop Item

Feinberg, E A and Mandava, M and Shiryaev, A N (2013) Sufficiency of Markov policies for continuous-time Markov decision processes and solutions to Kolmogorov's forward equation for jump Markov processes. In: 52nd IEEE Conference on Decision and Control.

This list was generated on Sat Sep 25 22:44:01 2021 IST.